# SDR RAIA00705016

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 21,434 hours, 18,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5568 - STL - EMERGENCY LIGHT FWD FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE RESECURED CONNECTOR, SYSTEM CHECK GOOD.
